Abstract and Applied Analysis

New Stability Conditions for Linear Differential Equations with Several Delays

Leonid Berezansky and Elena Braverman

Full-text: Open access

Abstract

New explicit conditions of asymptotic and exponential stability are obtained for the scalar nonautonomous linear delay differential equation x ˙ ( t ) + k = 1 m a k ( t ) x ( h k ( t ) ) = 0 with measurable delays and coefficients. These results are compared to known stability tests.

Article information

Source
Abstr. Appl. Anal., Volume 2011, Number 1 (2011), Article ID 178568, 19 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171413

Digital Object Identifier
doi:10.1155/2011/178568

Mathematical Reviews number (MathSciNet)
MR2800075

Zentralblatt MATH identifier
1222.34089

Citation

Berezansky, Leonid; Braverman, Elena. New Stability Conditions for Linear Differential Equations with Several Delays. Abstr. Appl. Anal. 2011 (2011), no. 1, Article ID 178568, 19 pages. doi:10.1155/2011/178568. https://projecteuclid.org/euclid.aaa/1313171413


Export citation